CSpace  > 系统科学研究所
Boundary controllability of structural acoustic systems with variable coefficients and curved walls
Yang, Fengyan1,2; Yao, Pengfei1,2; Chen, Goong3,4
2018-03-01
Source PublicationMATHEMATICS OF CONTROL SIGNALS AND SYSTEMS
ISSN0932-4194
Volume30Issue:1Pages:28
AbstractThis paper studies a structural acoustic model consisting of an interior acoustic wave equation with variable coefficients and a coupled Kirchhoff plate equation with a curved middle surface. By the Riemannian geometry approach and the multiplier technique, we establish exact controllability of the hybrid system under verifiable assumptions on the geometry of the interior domain and the interface boundary with two controls: One is a Neumann boundary control exerted on the wave equation, and the other acts on the interior of the plate equation. Furthermore, if the control for the plate equation is active alone, we prove that the hybrid system with partial Robin boundary condition of the wave equation is exactly controllable with the plate component and approximately controllable with the wave component.
KeywordBoundary controllability Structural acoustics model Variable coefficients Curved walls Riemannian geometry Multiplier method
DOI10.1007/s00498-018-0211-7
Language英语
Funding ProjectNational Natural Science Foundation (NNSF) of China[61473126] ; National Natural Science Foundation (NNSF) of China[61573342] ; Key Research Program of Frontier Sciences, CAS[QYZDJ-SSW-SYS011] ; Qatar National Research Funds Grant[NPRP 9-166-1-031]
WOS Research AreaAutomation & Control Systems ; Engineering ; Mathematics
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000429182500003
PublisherSPRINGER LONDON LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30114
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Texas A&M Univ, Dept Math, College Stn, TX 77843 USA
4.Texas A&I Univ Qatar, Sci Program, Doha, Qatar
Recommended Citation
GB/T 7714
Yang, Fengyan,Yao, Pengfei,Chen, Goong. Boundary controllability of structural acoustic systems with variable coefficients and curved walls[J]. MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS,2018,30(1):28.
APA Yang, Fengyan,Yao, Pengfei,&Chen, Goong.(2018).Boundary controllability of structural acoustic systems with variable coefficients and curved walls.MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS,30(1),28.
MLA Yang, Fengyan,et al."Boundary controllability of structural acoustic systems with variable coefficients and curved walls".MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS 30.1(2018):28.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Fengyan]'s Articles
[Yao, Pengfei]'s Articles
[Chen, Goong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Fengyan]'s Articles
[Yao, Pengfei]'s Articles
[Chen, Goong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Fengyan]'s Articles
[Yao, Pengfei]'s Articles
[Chen, Goong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.